# SDR SWIA202162102

- Difficulty date: September 5, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CIRCUMFRENTIAL HAS CORROSION ON SURFACE AT APPROX STR 27 AT FS 280.   (C-CHECK RO 10/30/2021)   REMOVED CORROSION ON THE BUTT STRAP BETWEEN STGR 26L- 26R AT FS280 REF CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO670-53-21-2141 REV--, DATED 2021-09-20. PRESSURE CHECK GOOD.
